# SDR HNAA2012121401103

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 50,641 hours, 55,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

F/A LEFT EMERGENCY LIGHT SWITCH IN ON POSITION, WITH ALL EMERGENCY LIGHTS NOW INOPERATIVE, BATTERIES DEAD.  R & R EMERGENCY LIGHT BATTERIES IAW WC 33-50-05R. OPS CHECKED GOOD.
